Recently added item(s) ×

You have no items in your shopping cart.

Coldrex PE Cold & Flu Plus caplets

Stock: 2270269
Prices:
NZ$15.84
OR

Details

**This item is not available for international shipping**
Use Coldrex PE Cold & Flu Plus for effective temporary relief of pain and discomfort associated with cold and flu symptoms:
Headache
Sore Throat
Painful sinuses
Blocked or runny nose
Shivers, aches & pains

How to use Coldrex PE Cold & Flu Plus:

12years-Adult TWO caplets every 4-6 hours as neccessary (maximum 8 caplets in 24 hours).

Reduce the dose if tea, coffee or other products containing caffeine are taken. Do not give to children under 12 years of age. STORE BELOW 30°c.
Do not use coldrex PE Cold & Flu Day & Night:
  • If using other medicines containing paracetamol, caffeine or Phenylephrine.
  • If you are sensitive to caffeine or if you drink plenty of tea, coffee or caffeine containing drinks.
  • In children below the age of 12
  • For more than 48 hours (for children 12-17 years)
  • For more than a few days at a time (adults), except on medical advice.
  • If using other cold or decongestant products
  • If you have hypertension, except on medical advice.
  • Not recommended for breast feeding and pregnancy
  • If any of the seals on the package are broken
  • If the package use-by date has expired.
Each Caplet Contains: Paracetamol 500mg, Caffeine 25mg - which may cause sleeplessness and increased heart rate. Phenylephrine Hydrochloride 5mg, Potassium Sorbate.

KEEP TO THE RECOMMENDED DOSE. If an overdose is taken or suspected, ring the Poisons Information Centre (NZ: 0800 764 766) or go to the hospital immediately even if you feel well, because of the risk of delayed, serious liver damage if left untreated.

Write Your Own Review

Only registered users can write reviews. Please, log in or register

Medicines have benefits and some may have risks . Always read the label and use only as directed. If symptoms persist or you have side effects, see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.